# SDR DALA2023102408726

- Difficulty date: October 10, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 88,604 hours, 16,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 UNABLE TO ARM DOOR 2L. CORRECTIVE ACTION: RMVD DEBRIS FROM GIRTH BAR FITTING ABLE TO ARM/DISARM DOOR. (9988634)
